Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Can I give bestozyme to improve digestion? Will this increase height at this age?

User rating for this question
Very Good
Answered by

Practicing since : 1976
Answered : 1872 Questions
My son is going to be 17 . he has not yet achieved sufficient height .Although he is very fit he does not seem big enough for his age . Can I give him any digestive like bestozyme to enhance his digestion as the problem seems to be with his digestion.
Posted Thu, 17 Jan 2013 in General Health
Answered by Dr. Rajiv K Khandelwal 27 minutes later

Thank you for your query.

You can give Bestozyme to improve your son's digestion. However do not expect that to increase the height. Remaining fit and healthy is more important.

The final height of an individual depends on a number of factors:
1. Genetic.
2. Hormonal.
3. Nutritional.
4. Environment.
The heights of parents and grand-parents have a bearing on the final height of a child due to genetic factors. Improved nutrition makes a difference in the final height.

I hope I have answered your query to your satisfaction Please feel free to revert back in case you require any clarifications or would like to share more facts.

Wishing your son all the best.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor